# SDR CA010523003

- Difficulty date: May 8, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 16,846 hours
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER GEAR DOWN SELECTED ON FINAL, PUFF OF SMOKE NOTICED BY PASSENGER IN AREA OF LT NR 1 & 2 WINDOWS. LDG CARRIED OUT NORMLLY AS NO FURTHER SMOKE. AS PRECAUTION A/C STOPPED & SHUTDOWN AT THE 1ST AVAILABLE RWY TURNOFF & PASSENGER UNLOADED. FAULT COULD NOT BE DUPLICATED DURING SUBSEQUENT GROUND TESTING SO AREPL A/C SENT FOR PASSENGERS FOR RETURN FLT, ALONG WITH AME TO INVESTIGAGE PROBLEM. THE AME FOUND THAT THEREADING LIGHT MOUNTED IN LT NR 1 WINDOW SERVICE PANEL INCORRECTLY WIRED, HAVING GROUND WIRE (#3A18) ATTACHED TO INSULATED POSITIVE POST OF LIGHT & 24 VDC WIRE (#L31A18) ATTACHED TO NEGATIVE POST, WHICH IS NOT ISOLATED FROM LIGHT ASSY CASE. THERE
